# SDR 06FDEA1960

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 28,986 hours, 16,972 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Duct
- Part number: 652244143
- Part serial: 1B2567
- Condition: Leaking
- Location: 13th Stage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

ON TAKEOFF LEG AT APPROX 500' AGL, NR 2 FIRE LIGHT ILLUMINATED AND FIRE WARNING BELL SOUNDED.  ACCOMPLISHED RED TAB PROCEDURES.  FIRELIGHT WENT  OUT AFTER DISCHARGING ONE FIRE BOTTLE.  INSPECTED NR 2 ENG IAW PW MM 72-00-00 FOR  WINDMILLING.  INSPECTED OIL FILTER AND CHIP DETECTORS PER W/C 79X0404-2.  NO DEFECTS NOTED.  RAN NR 2 ENG WITH FIRE GUARD IAW JRH.  FOUND HIGH PRESSURE SUPPLY MANIFOLD BLOWN AT TOP T FITTING.  NEED NEW  MANIFOLD, CRUSH GASKETS, AND BLOWOUT DISK.  REMOVED AND REPLACED THE FIRE BOTTLE AND SQUIB ASSY IN REFERENCE TO B727 MM 26-21-001-4.  REMOVED AND REPLACED 13TH STAGE SADDLE DUCT, AS PER PW JT8D-MM-72-70-00.
